gastroenterologist-icon
Appetite and weight gain
I have been prescribed Cyproheptadine and Dexomethosone for weight gain, now when I discontinue d medicine, I start weight loss and feel loss of appetite please suggest what can I do ..
35 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there. Have high calorie diet and do muscle building excercises. High protein diet will help in muscle building. That is the only way to gain weight in a good way. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now
Hi, Are you self medicated ? Usually doc don't suggest medicines for weight gain. Dexamethasone is a steroid it has adverse effects. Why did you stop medication? You must consult doctor on this issue and go according to his advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.